# SDR 55AR2015122200001

- Difficulty date: December 22, 2015
- Submitted: December 22, 2015
- Operation: General aviation
- Aircraft: CFYJE
- Make and model: Airbus A319-114
- Aircraft serial: 656
- Aircraft time: 57,817 hours, 23,561 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: 11704204
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A CABIN DEPRESSURIZATION EVENT CAUSING ALL O2 MASKS TO DEPLOY.  THE ACFT WAS FERRIED TO HAVE ALL OXYGEN GENERATORS REPLACED.  DURING THIS UNSCHEDULED VISIT AND WHILE PERFORMING MAINTENANCE IT WAS DISCOVERED THAT THE SAFETY CLIP FAILED TO RELEASE AT SEAT 22DEF WHEN MASK DROPPED, CAUSING FAILURE OF THE OXYGEN GENERATOR TO ACTIVATE.
